# SDR AWXA9700297

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 335-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK RBL 25, STA 335 TO 340, WL 208.  FABRICATED REPAIR PARTS AND INSTALLED AT BS 328 TO BS 380, RBL 25, WL 208 PER SRM 53-00-52.
